1. I am 25 years single male and I never had any skin problem until last month...It just started itching all over my body and I smoothly itch and itch and can't stop myself from itching.....I started to take Zyrtec for few days according to doctor's guidance.....It does not itch that night and until next day.....When I stopped medicine after 3 weeks, it started all again...uuuhhhh.....I went to doctor again...this time i had my blood test and it came back all normal....so confused whats going on.......once I stop medicine after taking course......it starts again.
2. I have been suffering from itching from 2 months, it is itching suddenly on any part of body in below steps.
3. I started to monitor my skin.......I found several times that.....this is happening now......
3.1 skin is normal initially...
3.2 suddenly on any part of my body, I see redness.......shape varies all the
time.....long...short....redness......then after sometimes.....I feel itching on that redness.....It keeps
happening on my hand...sometimes on neck....sometimes on leg....u never know when it will be
next...sometimes i do on my scalp...(hair) too....
3.3 I itch smoothly.....because it is so sweet and I can't stop myself....
3.4 After an hour......the redness automatically disappears........and skin looks/feels like absolutely normal.
3.5 If in case....I scratched hard then long lines of redness appears on that part....
3.6 Its all normal after an hour or couple.
4. I never changed my lifestyle...nothing new...no roaches.....as usual.....I stopped using soap because of my
5. Except the digestion trouble sometimes......I don't think so anything is going worse with me.
I'm very sorry to hear about your itchy skin. I can complete relate! About 14 years ago I had severly itchy skin for about 2 years. It would normally start itching when my air hit my skin. So for instance, when i would get home from work and be in the process of changing my legs would go crazy. When my back or butt cheeks itch I get welts when I scratch. Anyway, zyrtec did the trick then. I took it every day. I ran out one day and realized that itchiness was gone!
Now it has come back. I've been itchy for about 2 years now unless I take zyrtec at least every other day. I've been to an allergist - I'm allergic to lots of stuff so that could be it but it doesn't matter where I'm at or what I'm near so I'm not so convinced. For me....my guess is that it's some sort of autoimmune disorder or it's neurological. I would suggest a trip to rheumatologist, and allergist and a psychiatrist! Forget the psychiatrist for now. If the itching continues.... though you'll need one!
It looks like urticaria skin or hives. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
You can find easily an over the counter over-the counter antihistamines (e.g., loratadine, desloratadine, cetirizine, fexofenadine) which can be used to help with symptoms. You may also use over the counter smoothening, antipruritic agents to get relief. Also use mild soaps and calamine lotion which helps in soothing the skin.
If the symptoms persist then you may need topical steroids.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Zyretc is a type of antihistaminic. You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement. It helps stabilize mast cells so they are less likely to release histamine.
If the symptoms persist, then you can consult an immunologist. He may start with immunosuppressive drugs.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.